# SDR DALA2018071804544

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 11,503 hours, 4,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FOR SLIDE ON DOOR 1 LEFT DOES NOT STAY IN HOLDER WHEN DISARMED. ADJUSTED GIRT BAR HOLDER CKS NORMAL, OK FOR SVC.
